Couldn't find what you looking for?

TRY OUR SEARCH!

Hi!
So, my story is that I started taking Seasonale in June; first birth control method I've ever used. I finally had sex for the first time in September (about 3 weeks before I'm writing this), and since then, I've had continuous bleeding with mad cramps, and I'm more bloated and extremely fatigued and nauseous, and really moody about all of that. I don't want to get pregnant yet, that's why I've been on the pill and taken it properly this whole time! The bleeding was both dark and light-pink, and I'm wondering if I could be experiencing "breakthrough bleeding" at the same time as implantation bleeding? It's hard to believe that I would have pill failure the very first time, but I just want to know what other experts/experienced people think of these symptoms because they worry me a bit. I also just discovered that Seasonale's effectiveness is reduced by acetaminophen (which I have been taking for the cramps), and Vitamin C (which I have been taking in the mornings).

In a few days I start my first "placebo pill" week; if I don't bleed then, would a home pregnancy test be good to use or could it show a false positive because of the pill's hormones in me?

Any feedback would be greatly appreciated! Thanks!

Loading...

Just as an "update" before anyone responds... I am going to assume I'm not pregnant, because I started my first week of "white pills" yesterday and now have a tiiiny bit of bleeding! I had a continuous month of heavy breakthrough bleeding that ended just about 4 days ago, so I was kind of afraid that there wouldn't be anything left to bleed this week, and then I'd have no idea whether I was pregnant or not.

I'm wondering if it was bad to drink lots of soymilk and have a lot of vitamin C and acetaminophen -painkillers for the cramps I was getting? I read on some other internet site that vitamin C and acetaminophen can reduce the effectiveness of Seasonale. I also read that Seasonale can keep Aspirin in my system for longer (?) Anyway, once I stopped drinking soymilk just a few weeks ago, I really started to feel a depression in hormones: my hair has been falling out; I had a spell of bad fatigue that lasted a few days; I felt nauseous and weepy and crampy and bloaty. If soy acts like estrogen in my body, that would antagonize the pill's effects, right? Does anybody have an answer or comment to that?
Reply

Loading...

I think that you should consult with your Doctor. It does take some time to relate to bc but if you are feeling this crappy, maybe this type of bc is not right for you. Many girls can go thru 2 to 3 different types of bc before they are happy and content.
You are obviously not pregnant, but feeling this bad and miserable is not good. Maybe a low dose bc would work for you, i don't know. Give your Dr. a call and explain your symptoms, he may just switch your script and try you on something different. Good Luck hon.
Reply

Loading...